5th Joint Conference of Taiwan and Japan on Medical Products Regulation

Date: December 1, 2017

Place: 10F, Chang Yung-Fa International Convention Center (No.11, Zhongshan S. Rd., Taipei)

*Simultaneous interpretation (Chinese - Japanese) provided

Joint Session (Room 1001)		
MC: Keng-Che Chou, Project Manager, Administration Office II, CDE		
8:30-9:00	Registration	
9:00-9:40	Opening remarks (40 min) *5min each	
	1. Mr. Ching-Hung Lin, Deputy Secretary General, Taiwan-Japan Relations Association	
	2. Mr. Mitsuhiro Yokota, Deputy Representative, Taipei Office of the Japan-Taiwan Exchange Association	
	3. Dr. Shou-Mei Wu, Director-General, TFDA	
	4. Mr. Seiichi Inoue, Executive Director, PMDA	
	5. Mr. Wei-Jen Chen, President, TPMA	
	6. Mr. Akihiko Matsubara, Managing Director, JPMA	
	7. Mr. Francis Hong, President, TMBIA	
	8. Mr. Kenichi Matsumoto, Vice Chairman, JFMDA	
9:40-11:00	Keynote speeches (80 min)	
	-Regulatory updates in Taiwan, Dr. Shou-Mei Wu, Director-General, TFDA (30min)	
	-Regulatory updates in Japan, Mr. Seiichi Inoue, Executive Director, PMDA (30min)	
	Q&A (20min)	
	Dr. Shou-Mei Wu, Director-General, TFDA,	
	Ms. Chao-Yi Wang, Director, Division of Medicinal Products, TFDA, Ms. Pei-Weng Tu, Director, Division of Medical Devices & Cosmetics, TFDA	
	Mr. Seiichi Inoue, Executive Director, PMDA,	
	Mr. Naoyuki Yasuda, Office Director, Office of International Programs, PMDA	
11:00-11:20	Break/Memorial Photo Taking	

【Parallel session (Pharmaceutical)】

Pharmaceutical (Room 1001)		
11:20-12:15	Impact of MRCT after ICH E17 fully implement (55min)	
	Moderator: Ms. Chyn-Liang Huang, Section Chief, Division of Medicinal Products, TFDA / Mr. Yoshihiko Sano, Office of International Programs, Deputy Director, MHLW	
	 Regulatory perspective, Mr. Shuji Kamada, Reviewer, Office of New Drug V, PMDA (15min) 	
	 Academic perspective, Dr. James Chih-Hsin Yang, Director, Department of Oncology, NTUH (15min) 	
	 Industry perspective, Mr. Chikara Kikuchi, Sr. Director, Regulatory Affairs, Development Japan, Pfizer Japan Inc. (10min) 	
	Q&A (15min)	

12:15-13:00	Lunch Break
13:00-13:40	MC: Jessica H. Chou, Section Chief, Section of Project Management, CDE
	Generic drug (40 min)
	Moderator: Ms. Chyn-Liang Huang, Section Chief, Division of Medicinal Products, TFDA / Mr. Naoyuki Yasuda, Office Director, Office of International Programs, PMDA
	 Introduction of review points of generic drugs and BE guideline in Japan, Mr. Yoshihiko Sano, Deputy Director, Office of International Regulatory Affairs, MHLW (15min)
	 Strength of Taiwan generic industry, Dr. Calvin Chen, President and CEO, TWi Biotechnology (10min)
	Q&A (15min)
13:40-14:30	Moderator: Ms. Chyn-Liang Huang, Section Chief, Division of Medicinal Products, TFDA / Mr. Yoshihiko Sano, Deputy Director, MHLW
	1. Advanced approaches to assure pharmaceutical product quality - Lifecycle management (50min)
	-Dr. Mei-Fang Chen, Senior Reviewer, Division of Medicinal Products, TFDA (25min)
	-Mr. Kazuhiro Okochi, Chairman of ICH Quality Group, JPMA and Hiroshi Fujie, GMP Expert Committee, JPMA (25min)
14:30-14:50	Break
14:50-16:00	2. Cutting-edge technologies and strategies - Using real world data (50min)
	-Dr. Kin-Wei Chan, Director, Clinical Trial Center, NTUH (25min)
	 Ms. Kaori Yamada, Pharmacoepidemiologist, Office of Medical Informatics and Epidemiology, PMDA (25min)
	Q&A (20min)
16:00-16:20	Break
16.20 17.20	Health Insurance
16:20-17:20	Drug price adjustment under health insurance system (60min)
	 Mr. Jau-Jic Huang, Senior Executive Officer, Medical Review and pharmaceutical Benefits Division, National Health Insurance Administration (20mim)
	- Dr. Masanobu Yamate, Deputy Director, Economic Affairs Division, Health Policy Bureau, MHLW (20min)
	Q&A (20min)
17:20-17:30	Closing Remarks (pharmaceuticals)
	- Dr. Shiow-Ing Wu, Deputy Director-General, TFDA
	- Mr. Yoshihiko Sano, Deputy Director, Office of International Regulatory Affairs, MHLW

【Parallel session (Medical Devices)】

Medical Devices (Room 1002)		
MC: Pei-Hua Chung, Project Manager, Section of Project Management, CDE		
WG report & future image (55min)		
Moderator: Ms. Yumiko Aoyagi, Deputy Director, Medical Device Evaluation Division, MHLW		
1. Product registration WG		
-Dr. Madoka Murakami, Unit Chief, Office of International Programs, PMDA (15min)		
2. QMS WG		
-Ms. Szu-Yu Lee, Specialist, TFDA (15min)		
-Mr. Hideki Asai, JFMDA (10min)		
3. Q&A (15min)		
Lunch		
Moderator: Ms. Cheng-Ning Wu, Section Chief, Division of Medical Devices & Cosmetics, TFDA		
1. Postmarket evaluation techniques: Evaluation of postmarket clinical benefits and risks of medium-high risk medical devices (50min)		
- Dr. Kin-Wei Chan, Clinical Trial Center, NTUH (20 min)		
- Ms. Yumiko Aoyagi, Deputy Director, Medical Device Evaluation Division, MHLW (20min)		
- Q&A (15min)		
2. International trend on medical device regulatory convergence (50min)		
 Mr. Wen-Wei Tsai, Technical Specialist, Division of Medical Devices & Cosmetics, TFDA (20min) 		
- Dr. Mari Shirotani, Division Director, Office of International Programs, PMDA (20min)		
- Q&A (15min)		
Closing Remarks (medical devices)		
-Ms. Pei-Weng Tu, Director, Division of Medical Devices & Cosmetics, TFDA		
-Dr. Mari Shirotani, Division Director, Office of International Programs, PMDA		